Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

PCOS, taking Clomiophene citrate, weakenss, backache, dizziness, low appetite. What has happened?

Hi dr I have a pcos ,and I married for five years and still I have to period is not regular.its been two months that I am having clomiphene citrate 50mg and my dominant follicles are developing too.but these days m suffering from weakness,weightloss,pressure low, backache ,sometimes my body become hot. dizziness ,low appetite .i don t know what has happen to me.plz let me know. Faithfully yangchen
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
If you have had ovulation with Clomiphene and subsequently a menstrual period, these symptoms would call for further investigation to exclude/confirm pregnancy. If you are due for a period now, please wait for it and go for a HPT 3-7 days later. Else, you can test for serum beta-hCG titres for an earlier and better clarification. The hormone status subsequent to the drug usage also can lead to the symptoms mentioned and you need evidence before you can attribute these to pregnancy. Hope this helps.
Answered: Sun, 7 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor